10-03-2004, 11:35 AM #1
18 year old freind claims sudden bone growth after/during cycle
Hello, a guy at my gym, (dunno if i would actually call him a freind) has just doen a sust 10 week cycle.
I know steroids at this age can cause premature bone growth, i told him this and he says he allready knows but claims he has grown in height whilst running this cycle.
Is this true ? He tells me steroids at his age can initially promote bone growth, then stop it.
I informed him that i had never heard of this but said i would research if what he said was true.
Can anyone help ? Is there any trouth in this ?
10-03-2004, 03:41 PM #2
HGH can promote bone grow.
10-03-2004, 03:42 PM #3
not sure about sust. I never grew on it.
10-03-2004, 04:58 PM #4
Hey may have grown while on cycle but that doesn't mean it promotes bone growth. HGH will promote bone growth, but not testosterone . The effect of testosterone is closing the epiphyseal plates (growth plates) in undeveloped bones.
As i understand it, test will do nothing of the sort...he's probably just still growing naturally, though at this point, i'd figure any future growth will be severely limited if not non-existant.
10-04-2004, 09:31 PM #5New Member
- Join Date
- Sep 2004
I agree with Dflood, it is mainly estrogen that causes the closure of growth plates. If a teenager were to use steroids he could as long as he used a strong aromatase inhibitor, and this would actually increase height, and it would take longer for the growth plates to close. Your friend probably isn't using an aromatase inhibitor, so he will probably stop growing in a short while. Just my opinion on the matter.
10-05-2004, 03:08 PM #6
is nolva an armatization inhibitor ? Been talking again at the gym with him today, he says he took one 10 mg tab a day but he did miss the odd day when he forgot.
10-05-2004, 03:11 PM #7
Well i dont belive teenagers should take steroids and definitly would not encourage it but they should be educated that IF they ever do, to take a aromatization inhibitor to significantly lower the chances of stunting growth.
Doesnt anyone else think the same ?
10-05-2004, 05:42 PM #8New Member
- Join Date
- Sep 2004
Nolvadex is not an aromatase inhibitor, it is an anti estrogen, it prevents estrogen from getting to the receptor, an anti aromatase such as anastrazole, letrozole , or exemestane, prevent the enzyme aromatase from doing their job, so estrogen is never made in the first place. needbigguns, that is my opinion on the matter. Dflood, the only way their endocrine system can be irreversibly damaged is through desensitation of the leydig cells, and that is the only thing that will leave permanent damage, and you cannot desensitize the leydig cells through the supplementation of exogenous steroids , this can only be done by taking things that raise LH to supraphysiological levels for prolonged periods of time e.g. Take 1000 iu's of HCG everyday for 3 weeks, and the leydig cells will be desensitized.
Last edited by bobthebuilder; 10-07-2004 at 07:17 PM.
10-06-2004, 09:22 AM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)